# SDR DXTA2023110799940

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 5,722 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT TEST OF EMERGENCY LIGHT SYSTEM(BEFORE POWERING UP), NOTICED EXIT SIGN AT SEAT 7, EXIT SIGN BELOW LAV SEAT, AND FLOOR LIGHT BELOW LAV SEAT, WOULD NOT ILLUMINATE. ALL OTHER EMERG LIGHTS FUNCTION NORMALLY. THIS IS A REPEAT WRITE UP.   VERIFIED PILOT WRITE UP. COMPLIED WITH TASK CARD TC-FLT-33-1001 BY ALLOWING THE EMERGENCY LIGHT BATTERIES TO CHARGE FOR 60 MINUTES. PERFORMED DISCHARGE OF THE EMERGENCY LIGHT POWER SUPPLY BATTERIES, ALL LIGHTS REMAIN ILLUMINATED LONGER THAN 10 MINUTES. PER TASK CARD TC·FLT-33-1001 THE BATTERIES ARE AIRWORTHY. RE- CHARGED FOR 60 MINUTES, CALLED MCC OF FINDING AND THEY ELECT TO SIGN OFF ALL WORK WAS DONE AS PER AMM 33-50-00.
